MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART

INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART
Model Number 380941-34
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the integrated electrosurgical unit (iesu) to correct the reported event.The system was tested and verified as ready for use.Isi did receive a da vinci product involved with this complaint to perform failure analysis.The iesu was analyzed and found to the reported issue was not confirmable using system logs; no errors logged.Fa inspection was able to confirm the reported event via m-0b errors.However, the event could not be replicated on site.M-0b errors halt monopolar activation, but are related to the ne/ground pad.Unit tested on system, all operations successful via all ports.Additional c-84, m-b0 errors in erbe logs.The complaint was not confirmed based on failure analysis.
 
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the site was unable to use the cut function on the integrated electrosurgical unit (iesu) with the monopolar cautery instrument.They had tried reseating the cable, but the issue persisted.The technical support engineer reviewed the event logs and found no errors for the energyshield monitor (esm) or erbe.The tse advised changing the instrument and energy cord.No further information was available.
 
Additional Manufacturer Narrative
While a definitive root cause cannot be established since the reported complaint was not replicated during in-house testing, the potential root cause for this failure can be attributed to transient electrical issues from the erbe generator.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DA VINCI SP
Common Device Name
VISION SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24724049
Report Number2955842-2026-19731
Device Sequence Number10161347
Product Code NAY
UDI-Device Identifier00886874114742
UDI-Public(01)00886874114742
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380941-34
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/24/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/05/2026
Supplement Date Received by Manufacturer04/17/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown